# SDR UPS02438609

- Difficulty date: May 29, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT NOSE W/W BS 300 INNER CHORD FRAME WEB FOUND 2 FASTENER HOLES CRACKED.  LT NOSE W/W BS 300 FRAME CRACKED, AREA REPAIRED AS PER SRM 53-10-04 FIG 94 DETAIL II.
